# SDR EISA95515

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ELEVATOR LOWER SKIN CORRODED AT EXISTING DOUBLER AND INBOARD BETWEEN ELEVATOR STATION 158-170.  REMOVED CORROSION.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-30-02.  (M)
